# SDR ASAA9910021

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10617838
- Condition: Miswired
- Location: Bs 925
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE AFT EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  INSPECTED AND FOUND SIGN L748 AT STATION 925 WIRING INOPERATIVE. REWIRED SIGN.  LIGHT SYSTEM OPERATED NORMALLY.  (M)
